# SDR DALA2025041402904

- Difficulty date: April 11, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N670DN
- Make and model: Boeing 757232
- Aircraft serial: 25331
- Aircraft time: 98,906 hours, 45,210 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Condition: Inoperative
- Location: Girt Bar
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

SHIP 670 ESCAPE SLIDE GIRT BAR ENGAGEMENT LIGHT/S 1L SLIDE LIGHT INOP. CORRECTIVE ACTION: REPLACED LIGHT CAP ASSY. REF B757 IPC 33-51-53-01 OPS CK GOOD. (0906809)
